# SDR AALA202211300657

- Difficulty date: November 26, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 61,603 hours, 35,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY FLOOR PANEL 261PF CORRODED AT FORWARD SCREW HOLES. MAINTENANCE REPLACED FLOOR PANEL PER TASK CARD 26C26053014.
